Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Linearization Of Holomorphic Mappings Of Bounded Type
Author: Mujica J.
Abstract: We study the relationships between preduals of spaces of holomorphic functions of bounded type and preduals of spaces of bounded holomorphic functions. In this manner we obtain information about the former from the available information about the latter. © 1992.
Citation: North-holland Mathematics Studies. , v. 170, n. C, p. 149 - 162, 1992.
Rights: fechado
Identifier DOI: 10.1016/S0304-0208(08)70316-5
Date Issue: 1992
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-0010130986.pdf745.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.